I already know it’s not a good idea if you have hypothyroidism to go on cholesterol lowering drugs..... But I did! Started in January (5mg Crestor) which is as low as this dose goes. I have been experiencing issues for a long time with breathlessness, whole body fatigue(I constantly feel like I ran a marathon), pin dot bruising on my calves, forgetfulness, muscle fatigue, muscle pains mainly in my (Ankles, Knees, upper arm between shoulder and elbow, lower back & butt area) I chalked it up to hypothyroidism and was going to email my Endo for blood test and increase in my meds...... In my forgetful mode I forgot to take the cholesterol pill and I noticed that my pains and muscle fatigue disappeared but I still did not put 2 and 2 together until I took that pill again and within and hour or so my pains returned and have since tested this theory and I swear these pills are causing most of these gosh awful symptoms.... I’m just not sure how much is hypo symptoms intermixing with statin.
My question is has anyone suffer the list of negative symptoms while on the cholesterol lowering meds, while being hypo? I finally did my bloodwork for the cholesterol and will video chat my Doctor soon as the results come in and definitely getting off of this med.